MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704811
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an external examination on a patient the device alarmed indicating "!!! device malfunction", and it stopped working immediately upon alarm.No injury or health consequences for the patient were reported.
 
Additional Manufacturer Narrative
It was reported that during use on a patient the device generated the alarm "device malfunction" and stopped ventilation.No injury or health consequences for the patient were reported.Reportedly a product issue was identified, and the user repaired the device ¿ dräger was not contacted regarding the repair and no information regarding the repair activities is available.Dräger attempted to obtain further information, but this was not successful; a case-specific evaluation is thus not possible and no root cause can be determined.No involvement or service contract with draeger - the manufacturer is not able to draw a concrete conclusion about the root cause of the reported " device malfunction" but it can be emphasized that the situation was alarmed and displayed by the device.The user of this emergency ventilator is always present and can change to an alternative ventilation method that according to the ifu has always to be kept as a back-up immediately.

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22034210
Report Number9611500-2025-00255
Device Sequence Number12925607
Product Code CBK
UDI-Device Identifier04048675249221
UDI-Public(01)04048675249221(11)201105(93)5704811-22
Combination Product (Y/N)N
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown